# SDR COMA9610385

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 12034416001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED THE LEFT FWD FUSELAGE SKIN SUPPORT BRACKET, AT FRAME 9 TO BE CRACKED.  THE BRACKET WAS REPLACED PER AERODESIGN REPORT 660-1.
